# SDR DALA2022100706506

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 139,076 hours, 20,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:01L, CORRECTIVE ACTION: RESECURED EMERGENCY EXIT SIGN LENS COVER PER B767-300 AMM 33-51, CHK OK. (2440452)
